# SDR F3LA200800031

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 101809
- Part serial: 8928879
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK AND FUNCTIONAL TEST, THE ALTITUDE PRESSURE SWITCH FAILED ITS FUNCTIONAL TEST.  MAINTENANCE REMOVED AND REPLACED THE ALTITUDE PRESSURE SWITCH IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 35-23-15 PB 401.  FOLLOWING ITS INSTALLATION AND INSPECTION, IT OPERATIONALLY CHECKED GOOD.
